# SDR C2XA98CL028

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT ENGINE WAS FOUND TO HAVE A BLADE TIP MISSING ON THE 2ND STAGE POWER TURBINE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 4272003.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
